# SDR 06FDEA0348

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND BETWEEN STA 421-430 STR 35-36 LT, 1EA FLUSH PATCH WITH INTERNAL DOUBLER.    NO ACTION REQUIRED, THE REPAIR IS CONFORM TO SRM 53-20-00 FIG 13 SH 4.   PERFORMED  EA 8-5330-94667 PT 1 INSPECTION, NO DEFECT FOUND.
